# SDR DALA2024103110564

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 31,939 hours, 12,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6428610) SEAT EMERGENCY LIGHT INOP B/W ROW 28-32. R&R EMERGENCY LIGHTS BATTERY PACK FOR ROW 28-32 PER B737 AMM 33-51. OPS CHECK SATISFACTORY.
